Please use this identifier to cite or link to this item: http://repository.sspu.edu.ua/handle/123456789/949
Title: On the Norm of Decomposable Subgroups in Locally Finite Groups
Other Titles: Про норму розкладних підгруп в локально скінченних групах
Authors: Lyman, Fedir Mykolaiovych
Лиман, Федір Миколайович
Lukashova, Tetiana Dmytrivna
Лукашова, Тетяна Дмитрівна
Keywords: norm of group
норма групи
norm of decomposable subgroups
норма розкладних підгруп групи
Issue Date: 2015
Citation: Liman, F. M. On the Norm of Decomposable Subgroups in Locally Finite Groups [Text] / F. M. Liman, T. D. Lukashova // Ukrainian Mathematical Journal. – 2015. – Vol. 67, No. 4. – P. 542–551.
Abstract: We study the relationships between the norm of decomposable subgroups and the norm of Abelian non- cyclic subgroups in the class of locally finite groups. We also describe some properties of periodic lo- cally nilpotent groups in which the norm of decomposable subgroups is a non-Dedekind norm.
Автори досліджують взаємозвязки між нормою розкладних підгруп і нормою абелевих нециклічних підгруп в класі локально скінченних груп. Також описують деякі властивості періодичних локально нільпотентних груп, норма розкладних підгруп яких недедекіндова.
URI: http://repository.sspu.sumy.ua/handle/123456789/949
Appears in Collections:Статті

Files in This Item:
File Description SizeFormat 
liman2015.pdf600,06 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.